# SDR SWIA95646

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

AFTER TAKEOFF, LT MAIN GEAR REMAINED IN TRANSIT, PULLING THE UP DOWN CONTROL C/B CORRECTED THE RESISTANCE.  RETURN TO SLC FOR LANDING.  MADE ADJUSTMENTS ON THE LT MLG ACTUATOR IAW MM 33-32-10, CKS GOOD.
